# SDR UPS00232188

- Difficulty date: March 31, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- Aircraft time: 57,670 hours, 50,400 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  CORROSION  ON TOP EDGE OF STA 870 BULKHEAD AT WL 200,  LBL 15 - 25     REMOVED CORROSION PER SRM  51-10-6 AND 53-10-1 2X4 INSTALLED FABRICATED DOUBLER AND STIFFNER L) ON BEADED PRESSURE WEB PER SRM 53-10-2, 53-10-9
